# SDR DALA2019112516898

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1368823) LOCATED DENT AT FUSELAGE SKIN STA 690 STR 23L-24L. CORRECTIVE ACTION: CUT OUT DAMAGED AREA AND REPAIRED AREA IAW B757 SRM 53-00-01 REPAIR 28 FIGURE 201 THIS IS A CATEGORY B REPAIR AND REQUIRES SUPPLEMENTAL INSPECTIONS AS GIVEN IN B757 SRM 53-00-01 REPAIR 28 TABLE 206 STARTING AT 37,500 FLIGHT CYCLES AND EVERY 6,000 CYCLES THEREAFTER BY HFEC AND DETAILED VISUAL INSPECTION.
